# SDR AALA20171204006

- Difficulty date: December 4, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N933AN
- Make and model: Boeing 737823
- Aircraft serial: 30080
- Aircraft time: 52,394 hours, 21,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON TOP OF DRAIN SUPPORT AT STA 957 LEFT BUTTLINE 49.  INSTALLED INTERCOSTAL SUPPORT AT STA 957 LEFT BUTTLINE 49 PER 51-00-05, DRAWING 147A5650,AND SRM 51-40-02.
